July 4

Have a safe and happy 4th of July

12  comments

libertymen

H/T to Roy Williams


Leave a Reply

Your email address will not be published. Required fields are marked

  1. This image so intrigued me, I felt compelled to do a little research on it. I learned it was taken in July, temperature soaring at 105 degrees and the men wearing woolen suits, causing many to pass out from the heat. imagine their thoughts as they patiently waited for this shot to finally be completed.

    I wish this image was available as a print to purchase. Thanks for posting.

    Thanks for the info on the history of the photo. I wondered about it myself.

  2. Wonder how many of those men died of the pandemic that year. Great image and background! never know what interesting tidbit(s) I’m gonna read here — thanks Doc!

  3. Hey Doc, got some questions you can add to the collection of things that readers have asked and you may decide to answer en masse aka ‘Dear Reader” with a better name. No need to post this…just to add to the collection *G*. (Couldn’t figure out how to email to you…was leery of doing so anyway, you likely get too much email already…so posted here.)

    What to check out when TSH is >4.5 for 7 months & Endo is ignoring in favor of trying to get me on a statin *sigh*. I feel lousy, hair is waay too thin & getting thinner, outer half of eyebrows nearly gone, TC up to 235 but only LDL fraction is raised (TRIs resistantly remaining 119 even on very low carb), wt loss stalled for 3.5 months now, tired, irritable (tho latter 2 could due to increased apnea events). Free T3 and free T4 levels are in the middle of normal! What is going on? Some weird prolonged T4–>T3 conversion problem? Anything I can do to resolve? I use topical progesterone 21 mgs: 3 wks on, 1 wk off.

    Taking 1500 mgs metformin ER yet B12 is rising, now above normal (from all the meat I eat?). Something to be concerned about? I take benfotiamine 300 mgs/day, could that be affecting the pathway where metformin is supposed to reduce B12?

    60 days ago, added 125 mg Grape Seed Extract as it really does cut my appetite to ziltch. Could it somehow affect either of the above?

    When I took R-alpha lipoic acid, even just 50 mgs/day, it caused scary breathless much like I get from caffeine (tried it twice to be sure it wasn’t a fluke the first time)…is its biochemical effect similar? I haven’t read anything to suggest that but I’m not a biochemist. I thought it might help my liver cell insulin resistance *sigh*. Or, might this be reaction to one of the fillers?

    Cheers, and awaiting word of what your and Mary’s trip to China was all about…curious minds wanna know *G*!

{"email":"Email address invalid","url":"Website address invalid","required":"Required field missing"}

Be The First To Know When New Content Is Premiered!

Sign up to be notified about new blog posts, podcast interviews, tasty recipes, scheduled appearances or live talks, or interesting special offers. And especially sign up to learn when and where you can begin to pre-order our next book, Protein Power 2.0!